Go to content
UR Home

Odd manifolds of small integral simplicial volume

Löh, Clara



Abstract

Integral simplicial volume is a homotopy invariant of oriented closed connected manifolds, defined as the minimal weighted number of singular simplices needed to represent the fundamental class with integral coefficients. We show that odd-dimensional spheres are the only manifolds with integral simplicial volume equal to 1. Consequently, we obtain an elementary proof that, in general, the integral simplicial volume of (triangulated) manifolds is not computable.


Owner only: item control page
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de
0941 943 4239

Dissertations: dissertationen@ur.de
0941 943 3904

Research data: daten@ur.de
0941 943 4239

Contact persons